Works matching DE "ORDERED algebraic structures"
Results: 505
Lagrangian Subalgebras and Quasi-trigonometric r-Matrices.
- Published in:
- Letters in Mathematical Physics, 2008, v. 85, n. 2/3, p. 249, doi. 10.1007/s11005-008-0264-5
- By:
- Publication type:
- Article
Rankin–Cohen Brackets and Associativity.
- Published in:
- Letters in Mathematical Physics, 2008, v. 85, n. 2/3, p. 195, doi. 10.1007/s11005-008-0266-3
- By:
- Publication type:
- Article
An algebraic multifrontal preconditioner that exploits the low-rank property.
- Published in:
- Numerical Linear Algebra with Applications, 2016, v. 23, n. 1, p. 61, doi. 10.1002/nla.2006
- By:
- Publication type:
- Article
Complexity of a knot invariant.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2016, v. 16, n. 1, p. 899, doi. 10.1002/pamm.201610438
- By:
- Publication type:
- Article
Further Generalizations of Results on Structures of Continuous Functions.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 215, n. 4, p. 421, doi. 10.1007/s10958-016-2848-4
- By:
- Publication type:
- Article
Some Aspects of Homotopic Algebra and Non-Abelian (CO)Homology Theories.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 213, n. 1, p. 1, doi. 10.1007/s10958-016-2703-7
- By:
- Publication type:
- Article
Prime Radicals of Lattice κ-Ordered Algebras.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 201, n. 4, p. 465, doi. 10.1007/s10958-014-2007-8
- By:
- Publication type:
- Article
On Mathematical Modelling of Time-Related Musical Structures.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 193, n. 3, p. 341, doi. 10.1007/s10958-013-1457-8
- By:
- Publication type:
- Article
Analysis of functions that are hierarchical as algebraic structures.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 186, n. 5, p. 683, doi. 10.1007/s10958-012-1014-x
- By:
- Publication type:
- Article
Algebraic geometry over algebraic structures. II. Foundations.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 185, n. 3, p. 389, doi. 10.1007/s10958-012-0923-z
- By:
- Publication type:
- Article
Derivations of linear algebras and linear connections.
- Published in:
- Journal of Mathematical Sciences, 2010, v. 169, n. 3, p. 362, doi. 10.1007/s10958-010-0053-4
- By:
- Publication type:
- Article
Forcing Formulas in Fraïssé Structures and Classes.
- Published in:
- Algebra & Logic, 2018, v. 57, n. 5, p. 368, doi. 10.1007/s10469-018-9509-2
- By:
- Publication type:
- Article
Binary Formulas in Countably Categorical Weakly Circularly Minimal Structures.
- Published in:
- Algebra & Logic, 2016, v. 55, n. 3, p. 226, doi. 10.1007/s10469-016-9391-8
- By:
- Publication type:
- Article
Algebraic geometry over algebraic structures. V. The case of arbitrary signature.
- Published in:
- Algebra & Logic, 2012, v. 51, n. 1, p. 28, doi. 10.1007/s10469-012-9168-7
- By:
- Publication type:
- Article
Report of Meeting: The 51st International Symposium on Functional Equations Hotel Prezydencki, Rzeszów (Poland), June 16-23, 2013.
- Published in:
- 2014
- By:
- Publication type:
- Editorial
UNIQUENESS OF DECOMPOSITION, FACTORISATIONS, G-GROUPS AND POLYNOMIALS.
- Published in:
- International Electronic Journal of Algebra, 2018, v. 24, p. 107, doi. 10.24330/ieja.440235
- By:
- Publication type:
- Article
Two-dimensional generalized discrete Fourier transform and related quasi-cyclic Reed-Solomon codes.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 1, p. 349, doi. 10.3906/mat-1607-49
- By:
- Publication type:
- Article
On the automorphisms of direct product of monogenic semigroups and monoids.
- Published in:
- Turkish Journal of Mathematics, 2012, v. 36, n. 1, p. 95
- By:
- Publication type:
- Article
C*-convexity and C* -faces in *-rings.
- Published in:
- Turkish Journal of Mathematics, 2012, v. 36, n. 1, p. 131
- By:
- Publication type:
- Article
Moufang Structures.
- Published in:
- Princeton Annals of Mathematics Studies, 2015, n. 190, p. 205
- By:
- Publication type:
- Article
Moufang Quadrangles.
- Published in:
- Princeton Annals of Mathematics Studies, 2015, n. 190, p. 31
- By:
- Publication type:
- Article
Theoretical framework for analyzing structural compliance properties of proteins.
- Published in:
- Biophysics & Physicobiology, 2018, v. 15, n. 1, p. 58, doi. 10.2142/biophysico.15.0_58
- By:
- Publication type:
- Article
Characterization of G<sub>2</sub>(q), where 2 < q ≡ 1(mod3) by order components.
- Published in:
- Journal of Linear & Topological Algebra, 2015, v. 4, n. 1, p. 11
- By:
- Publication type:
- Article
A special issue on categorical algebras and computation in celebration of John Power's 60th birthday, part I.
- Published in:
- 2021
- By:
- Publication type:
- Editorial
Computation over algebraic structures and a classification of undecidable problems.
- Published in:
- Mathematical Structures in Computer Science, 2017, v. 27, n. 8, p. 1386, doi. 10.1017/S0960129516000116
- By:
- Publication type:
- Article
Ordered combinatory algebras and realizability.
- Published in:
- Mathematical Structures in Computer Science, 2017, v. 27, n. 3, p. 428, doi. 10.1017/S0960129515000432
- By:
- Publication type:
- Article
A generalization of the Takeuti–Gandy interpretation.
- Published in:
- Mathematical Structures in Computer Science, 2015, v. 25, n. 5, p. 1071, doi. 10.1017/S0960129514000504
- By:
- Publication type:
- Article
Diamond embeddings into the enumeration degrees.
- Published in:
- Mathematical Structures in Computer Science, 2010, v. 20, n. 5, p. 799, doi. 10.1017/S0960129510000216
- Publication type:
- Article
C-Γ-hyperideal Theory in Ordered Γ-semihypergroups.
- Published in:
- Journal of Mathematical & Fundamental Sciences, 2017, v. 49, n. 2, p. 181, doi. 10.5614/j.math.fund.sci.2017.49.2.7
- By:
- Publication type:
- Article
Trilattice logic: an embedding-based approach.
- Published in:
- Journal of Logic & Computation, 2015, v. 25, n. 3, p. 581, doi. 10.1093/logcom/exu019
- By:
- Publication type:
- Article
Algorithmic reducibilities of algebraic structures.
- Published in:
- Journal of Logic & Computation, 2012, v. 22, n. 4, p. 831, doi. 10.1093/logcom/exq046
- By:
- Publication type:
- Article
Structural properties for (m; n)-quasi-hyperideals in ordered semihypergroups.
- Published in:
- Tbilisi Mathematical Journal, 2018, v. 11, n. 4, p. 145, doi. 10.32513/tbilisi/1546570891
- By:
- Publication type:
- Article
Homomorphism of Fuzzy Multigroups and Some of its Properties.
- Published in:
- Applications & Applied Mathematics, 2018, v. 13, n. 1, p. 114
- By:
- Publication type:
- Article
A Toy Model for Torsorial Nature of Representations.
- Published in:
- Information (2078-2489), 2012, v. 3, n. 4, p. 546, doi. 10.3390/info3040546
- By:
- Publication type:
- Article
Enhanced Matrix Power Function for Cryptographic Primitive Construction.
- Published in:
- Symmetry (20738994), 2018, v. 10, n. 2, p. 43, doi. 10.3390/sym10020043
- By:
- Publication type:
- Article
Bipolar - Valued Q - Fuzzy Hx Subgroup on an Hx Group.
- Published in:
- Journal of Applied Computer Science & Mathematics, 2017, v. 11, n. 23, p. 20, doi. 10.4316/JACSM.201701004
- By:
- Publication type:
- Article
Subgroup growth of Baumslag–Solitar groups.
- Published in:
- Journal of Group Theory, 2005, v. 8, n. 6, p. 801, doi. 10.1515/jgth.2005.8.6.801
- By:
- Publication type:
- Article
DIFFERENTIAL FORMS ON STRATIFIED SPACES.
- Published in:
- Bulletin of the Australian Mathematical Society, 2018, v. 98, n. 2, p. 319, doi. 10.1017/S0004972718000436
- By:
- Publication type:
- Article
ON CONTINUOUS SOLUTIONS OF AN EQUATION OF THE GOŁA̧B–SCHINZEL TYPE.
- Published in:
- Bulletin of the Australian Mathematical Society, 2013, v. 87, n. 1, p. 10, doi. 10.1017/S0004972712000299
- By:
- Publication type:
- Article
Hidden Quantum Group Symmetry in 2-D Fractional Supersymmetry.
- Published in:
- Modern Physics Letters A, 2000, v. 15, n. 35, p. 2139, doi. 10.1142/S0217732300002711
- By:
- Publication type:
- Article
REFLEXIVE NUMBERS AND BERGER GRAPHS FROM CALABI–YAU SPACES.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2006, v. 21, n. 13/14, p. 2953, doi. 10.1142/S0217751X06031326
- By:
- Publication type:
- Article
THE ALGEBRA OF STRAND SPLITTING II:: A PRESENTATION FOR THE BRAID GROUP ON ONE STRAND.
- Published in:
- International Journal of Algebra & Computation, 2006, v. 16, n. 1, p. 203, doi. 10.1142/S021819670600286X
- By:
- Publication type:
- Article
INTERPLAY BETWEEN THE ALGEBRAIC STRUCTURE OF A GROUP AND ARITHMETIC PROPERTIES OF ITS SPECTRUM.
- Published in:
- International Journal of Algebra & Computation, 2004, v. 14, n. 1, p. 1, doi. 10.1142/S0218196704001645
- By:
- Publication type:
- Article
The Structure of Commutative Residuated Lattices.
- Published in:
- International Journal of Algebra & Computation, 2002, v. 12, n. 4, p. 509, doi. 10.1142/S0218196702001048
- By:
- Publication type:
- Article
The algebraic structure of quantum partial isometries.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2016, v. 19, n. 1, p. -1, doi. 10.1142/S021902571650003X
- By:
- Publication type:
- Article
AN ALGEBRAIC STRUCTURE FOR ONE-DIMENSIONAL QUANTUM WALKS AND A NEW PROOF OF THE WEAK LIMIT THEOREM.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2013, v. 16, n. 2, p. -1, doi. 10.1142/S0219025713500185
- By:
- Publication type:
- Article
Extension of algebraic hyperstructures theory to the elementary particle physics and nuclear physics.
- Published in:
- Iranian Journal of Physics Research, 2011, v. 11, n. 4, p. 68
- By:
- Publication type:
- Article
The enumeration spectrum hierarchy of n-families.
- Published in:
- Mathematical Logic Quarterly, 2016, v. 62, n. 4/5, p. 420, doi. 10.1002/malq.201500056
- By:
- Publication type:
- Article
The space of minimal structures.
- Published in:
- Mathematical Logic Quarterly, 2014, v. 60, n. 1/2, p. 40, doi. 10.1002/malq.201300012
- By:
- Publication type:
- Article
Reverse mathematics and Isbell's zig-zag theorem.
- Published in:
- Mathematical Logic Quarterly, 2014, v. 60, n. 4/5, p. 348, doi. 10.1002/malq.201300071
- By:
- Publication type:
- Article